Reaction to Antibiotics
I've been reading Earthclinic and your responses for several months now. Several of your suggestions have worked for us.
I have a question for you. Whenever my wife takes some antibiotics, she gets severe itching after a few days of using the drugs. It starts as rashes and ends up with itchiness all over the body. The main problem areas being back, stomach and legs. The doctor prescribed some corticosteroids/prednisone, which helps reducing the rashes, but the itching continues for several days. She is allergic to penicilin (rashes is the allergic reaction), but I believe these drugs do not contain penicilin.
We do try some remedies like ACV + Baking soda in Water, bath with ACV, using Lavender oil, Coconut oil, Olive oil + Oregano spirits + tree tea oil, over the counter & prescription anti-itch creams, Vitamin E capsules, Flax seed oil capsules etc. But these seem to give temporary relief only.
The itching is constant and so severe that she bruises the skin. We would like to know what is the root cause of this problem. The doctors do not seem to know what is the cause, they are treating the symptoms. Any ideas what is causing it and what we can do to get rid of it? Is sodium molybdate an answer and how does it work? Any input you can give would be highly appreciated.